# SDR 99ZZZX2642

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29884
- Make and model: Bnorm BN2A26
- Aircraft serial: 847
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE BROKE WHILE TAXIING TO HANGAR.  7,424 HOURS TT ON AIRFRAME.
